Alert archive / Nevada / Wind Advisories in 2010

Wind Advisory 34, NWS Las Vegas, NV

September 7, 20104 counties in Nevada

NWS Las Vegas, NV issued this wind advisory at Sep 7, 2010, 3:13 PM PDT for 4 counties in Nevada. It took effect at Sep 8, 2010, 12:02 PM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2010, 3:13 PM PDT (22:13 UTC)
In effect from
Sep 8, 2010, 12:02 PM PDT
Expired
Sep 8, 2010, 8:00 PM PDT
In force
8 hr
Issued by
NWS Las Vegas, NV

Counties Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 215 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 10.2 hours before the alert went out and 306 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2010-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2010-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3344 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

508 
WWUS75 KVEF 072213
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
313 PM PDT TUE SEP 7 2010

.STRONG SOUTH TO SOUTHWEST WINDS WILL DEVELOP ACROSS SOUTH
CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING AS A LARGE AREA OF
LOW PRESSURE DROPS OUT OF THE PACIFIC NORTHWEST AND INTO THE GREAT
BASIN.

NVZ014-015-017-080600-
/O.NEW.KVEF.WI.Y.0034.100908T2100Z-100909T0300Z/
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER...
CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL...PAHRUMP...
INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY
313 PM PDT TUE SEP 7 2010

...WIND ADVISORY IN EFFECT FROM 2 PM TO 8 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR CENTRAL AND SOUTHERN NYE AND LINCOLN COUNTIES...WHICH
IS IN EFFECT FROM 2 PM TO 8 PM PDT WEDNESDAY.

* WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45
  MPH CAN BE EXPECTED.

* TIMING: WINDS WILL INCREASE DURING THE LATE MORNING AND EARLY
  AFTERNOON WITH WIDESPREAD GUSTS OVER 40 MPH BETWEEN 2 PM AND 8 PM.

* LOCATIONS: MUCH OF SOUTH CENTRAL NEVADA INCLUDING CENTRAL AND
  SOUTHERN NYE AND LINCOLN COUNTIES ARE IN THE ADVISORY AREA.

* IMPACTS: THE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND
  CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.|

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

JA
5 follow-up statements
057 
WWUS75 KVEF 072237 CCA
NPWVEF

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
336 PM PDT TUE SEP 7 2010

.STRONG SOUTH TO SOUTHWEST WINDS WILL DEVELOP ACROSS SOUTH
CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING AS A LARGE AREA OF
LOW PRESSURE DROPS OUT OF THE PACIFIC NORTHWEST AND INTO THE GREAT
BASIN.

NVZ014-015-017-080645-
/O.COR.KVEF.WI.Y.0034.100908T2100Z-100909T0300Z/
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER...
CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL...PAHRUMP...
INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY
336 PM PDT TUE SEP 7 2010

...WIND ADVISORY IN EFFECT FROM 2 PM TO 8 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR CENTRAL AND SOUTHERN NYE AND LINCOLN COUNTIES...WHICH
IS IN EFFECT FROM 2 PM TO 8 PM PDT WEDNESDAY.

* WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45
  MPH CAN BE EXPECTED.

* TIMING: WINDS WILL INCREASE DURING THE LATE MORNING AND EARLY
  AFTERNOON WITH WIDESPREAD GUSTS OVER 40 MPH BETWEEN 2 PM AND 8 PM.

* LOCATIONS: MUCH OF SOUTH CENTRAL NEVADA INCLUDING CENTRAL AND
  SOUTHERN NYE AND LINCOLN COUNTIES ARE IN THE ADVISORY AREA.

* IMPACTS: THE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND
  CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

JA
881 
WWUS75 KVEF 080407
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
907 PM PDT TUE SEP 7 2010

.STRONG SOUTH TO SOUTHWEST WINDS WILL DEVELOP ACROSS SOUTH CENTRAL
NEVADA WEDNESDAY AFTERNOON AND EVENING AS A LARGE AREA OF LOW
PRESSURE DROPS OUT OF THE PACIFIC NORTHWEST AND INTO THE GREAT
BASIN.

NVZ014-015-017-081400-
/O.CON.KVEF.WI.Y.0034.100908T2100Z-100909T0300Z/
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER...
CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL...PAHRUMP...
INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY
907 PM PDT TUE SEP 7 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 8 PM PDT
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 8 PM PDT WEDNESDAY
FOR CENTRAL AND SOUTHERN NYE AND LINCOLN COUNTIES.

* WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 
  MPH CAN BE EXPECTED. 

* TIMING: WINDS WILL INCREASE DURING THE LATE MORNING AND EARLY 
  AFTERNOON WITH WIDESPREAD GUSTS OVER 40 MPH BETWEEN 2 PM AND 
  8 PM.

* LOCATIONS: MUCH OF SOUTH CENTRAL NEVADA INCLUDING CENTRAL AND 
  SOUTHERN NYE AND LINCOLN COUNTIES ARE IN THE ADVISORY AREA.

* IMPACTS: THE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST 
  AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$
686 
WWUS75 KVEF 080925
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
225 AM PDT WED SEP 8 2010

.STRONG SOUTH TO SOUTHWEST WINDS WILL DEVELOP ACROSS SOUTH CENTRAL
NEVADA THIS AFTERNOON AND EVENING AS A LARGE AREA OF LOW PRESSURE
DROPS OUT OF THE PACIFIC NORTHWEST AND INTO THE GREAT BASIN.

NVZ014-015-017-082100-
/O.CON.KVEF.WI.Y.0034.100908T2100Z-100909T0300Z/
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER...
CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL...PAHRUMP...
INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY
225 AM PDT WED SEP 8 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FOR ESMERALDA...CENTRAL AND
SOUTHERN NYE...LINCOLN...AND WESTERN CLARK COUNTIES FROM 2 PM THIS
AFTERNOON TO 8 PM PDT THIS EVENING.

* WINDS: SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45
  MPH CAN BE EXPECTED.

* TIMING: WINDS WILL INCREASE DURING THE LATE MORNING AND EARLY 
  AFTERNOON WITH WIDESPREAD GUSTS OVER 40 MPH BETWEEN 2 PM AND 
  8 PM.

* LOCATIONS: PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA 
  VALLEY...CALIENTE...PIOCHE...PANACA...HIKO... ALAMO...
  RACHEL...BEATTY...GOLDFIELD...SILVER PEAK...DYER 

* IMPACTS: THE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST 
  AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

MORGAN
132 
WWUS75 KVEF 081902
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1202 PM PDT WED SEP 8 2010

.STRONG SOUTH TO SOUTHWEST WINDS WILL CONTINUE ACROSS SOUTH CENTRAL
NEVADA THIS AFTERNOON AND EVENING AS A LARGE AREA OF LOW PRESSURE
DROPS OUT OF THE PACIFIC NORTHWEST AND INTO THE GREAT BASIN.

NVZ014-015-017-090300-
/O.EXT.KVEF.WI.Y.0034.100908T1902Z-100909T0300Z/
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER...
CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL...PAHRUMP...
INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY
1202 PM PDT WED SEP 8 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FOR ESMERALDA...CENTRAL AND
SOUTHERN NYE...LINCOLN...AND WESTERN CLARK COUNTIES UNTIL 8 PM PDT
THIS EVENING.

* TIMING: WINDS WITH WIDESPREAD GUSTS OVER 40 MPH UNTIL 8 PM.

* LOCATIONS: PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA 
  VALLEY...CALIENTE...PIOCHE...PANACA...HIKO... ALAMO... 
  RACHEL... BEATTY...GOLDFIELD...SILVER PEAK...DYER

* IMPACTS: THE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST 
  AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$
KENNEDY
668 
WWUS75 KVEF 090238
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
738 PM PDT WED SEP 8 2010

NVZ014-015-017-090345-
/O.EXP.KVEF.WI.Y.0034.000000T0000Z-100909T0300Z/
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER...
CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL...PAHRUMP...
INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY
738 PM PDT WED SEP 8 2010

...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE WIND ADVISORY WHICH WAS IN EFFECT FOR MUCH OF SOUTHERN NEVADA
WILL EXPIRE AT 8 PM PDT THIS EVENING.

WINDS WERE DECREASING THIS EVENING ACROSS SOUTHERN NEVADA AND WILL
CONTINUE TO DECREASE SOMEWHAT OVERNIGHT. WHILE LOCALLY BREEZY
CONDITIONS ARE POSSIBLE...WIDESPREAD WIND GUSTS OVER 40 MPH ARE
NOT EXPECTED FOR THE REST OF TONIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Sep 7, 10:00 AM PDT, 5 hours 13 minutes earlier.

Area forecast discussion, Sep 7, 10:00 AM PDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1000 AM PDT TUE SEP 7 2010

.SYNOPSIS...MOISTURE MOVING FROM THE SOUTHEAST WILL BRING ISOLATED
TO SCATTERED THUNDERSTORMS TO AREAS NEAR AND SOUTHEAST OF LAS VEGAS
THIS MORNING...SPREADING NORTH INTO LINCOLN COUNTY THIS AFTERNOON.
AN AREA OF LOW PRESSURE DROPPING SOUTH ALONG THE PACIFIC NORTHWEST
COAST WILL BRING DRY AIR AND INCREASING SOUTHWEST WINDS
WEDNESDAY...WITH COOLER TEMPERATURES DURING THE LATTER HALF OF THE
WEEK.
&&

.UPDATE...THE SWATH OF SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS
OVER CLARK AND NORTHERN MOHAVE COUNTIES WAS MOVING STEADILY NORTH
THIS MORNING. RADAR RETURNS AND SATELLITE IMAGERY SHOWED A FAIRLY
WELL DEFINED SOUTHERN EDGE WITH NO PRECIPITATION SOUTH OF A LINE
FROM SEARCHLIGHT TO KINGMAN AS OF THIS WRITING. THE 12Z NAM DEPICTED
WELL THE MOISTURE AND PRECIPITATION THIS MORNING AND CONTINUES TO
MOVE IT TO THE NORTHEAST THROUGH THIS AFTERNOON AS A WEAK OVERHEAD
UPPER LOW LIFTS OUT. THE GRIDDED AND TEXT FORECASTS WERE UPDATED TO
ADDRESS THESE TRENDS. HIGH TEMPERATURES WERE LOWERED 7-10
DEGREES FOR SOUTHERN NEVADA AND NORTHWEST WHERE NUMEROUS SHOWERS
WERE OCCURRING.
&&

.AVIATION...FOR MCCARRAN...A CHANCE OF SHOWERS WITH ISOLATED
THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING AS AN UPPER LEVEL
DISTURBANCE MOVES ACROSS THE REGION. BY 19Z...CHANCES FOR ANY PRECIP
WILL BE GREATLY DIMINISHED...AND SCT-BKN MID LEVEL CLOUDS CAN BE
EXPECTED...GRADUALLY CLEARING OUT OVER THE REMAINDER OF THE DAY.
STRONG SOUTHWESTERLY WINDS ARE EXPECTED ON WEDNESDAY...WITH GUSTS
AROUND 25 KTS ON AVERAGE.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA AND SOUTHEAST
CALIFORNIA... A WAVE MOVING NORTH OUT OF ARIZONA WILL BRING MID
LEVEL CEILINGS TO NORTHWEST ARIZONA AND SOUTHERN NEVADA THIS
MORNING THROUGH MID AFTERNOON. ISOLATED THUNDERSTORMS AND RAIN
SHOWERS ASSOCIATED WITH THE WAVE WILL BE MAINLY EAST OF THE
INTERSTATE 15 CORRIDOR THROUGH THE MID AFTERNOON. WINDS WILL BE
PRIMARILY FROM THE SOUTH/SOUTHWEST...INCREASING THIS AFTERNOON AHEAD
OF A STRONG TROUGH EXPECTED TO MOVE ACROSS THE AREA ON
WEDNESDAY/THURSDAY. WINDS GUSTS AROUND 25-30KTS CAN BE EXPECTED ON
WEDNESDAY.

.PREV DISCUSSION...
301 AM PDT TUE SEP 7 2010

.SHORT TERM...MID LEVEL MOISTURE HAS RETURNED MORE AGGRESSIVELY THAN
PREVIOUSLY THOUGHT...AND RADAR RETURNS WERE INCREASING OVER MOHAVE
AND FAR EASTERN SAN BERNARDINO COUNTIES EARLY THIS MORNING.
LIGHTNING DETECTION NETWORK HAD PICKED UP ABOUT TEN STRIKES AS OF
245 AM. THIS ACTIVITY WILL MOVE NORTH INTO CLARK COUNTY BEFORE
SUNRISE...JEOPARDIZING THE STREAK OF NO MEASURABLE RAIN AT
KLAS...AND CONTINUE NORTH INTO LINCOLN COUNTY BY LATE MORNING/EARLY
AFTERNOON. LOW PRESSURE NEAR 47N 131W EARLY THIS MORNING WILL DIG
INTO OREGON BY TOMORROW...BRINGING INCREASING SOUTHWESTERLY FLOW
WHICH WILL SCOUR OUT THE MOISTURE. THE BIGGER CONCERN IS WIND. GUSTY
WINDS ARE EXPECTED OVER MUCH OF THE AREA TOMORROW...ESPECIALLY
SOUTHERN NEVADA AND NORTHWEST ARIZONA. CONSIDERED ISSUING A WIND
ADVISORY WITH THIS PACKAGE...BUT THERE IS JUST ENOUGH RUN TO RUN
DIFFERENCE IN THE MODELS TO CAUSE UNCERTAINTY IN THE AREAL COVERAGE
OF THE 40 MPH GUSTS. DAY SHIFT WILL NEED TO ADDRESS THIS ISSUE AFTER
THE 12Z RUNS ARE IN. AFTER A VERY WARM DAY TODAY /AWAY FROM
THUNDERSTORMS/...COOL AIR ASSOCIATED WITH THE PACIFIC NORTHWEST
TROUGH WILL KNOCK HIGH TEMPS DOWN 10-15 DEGREES AREAWIDE BY
THURSDAY. THERE WILL ALSO BE A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS ALONG THE NORTHERN CWFA BORDER WEDNESDAY AND THURSDAY
AS THE TROUGH ROLLS THROUGH THE GREAT BASIN.

.LONG TERM...FRIDAY THROUGH MONDAY...ZONAL FLOW AND TEMPERATURES
WARMING TO NEAR NORMAL LEVELS BY THE END OF THE EXTENDED IS THE
THEME OF THIS PERIOD. SEVERAL MINOR RIPPLES ARE DEPICTED IN THE FLOW
WITH THEIR STRONGEST IMPACT BEING WELL TO THE NORTH OF OUR FORECAST
AREA. ON DAY 7 MONDAY MODELS DO SHOW AN AMPLIFICATION OF THE PATTERN
WITH A TROUGH COMING INTO COAST OF BRITISH COLUMBIA AND INDUCING
RIDGING OVER THE ROCKIES. IT LOOKS LIKE BEYOND THIS FORECAST
PERIOD...INTO TUESDAY AND LATER...MODELS HAVE A TROUGH COMING INTO
THE WESTERN STATES AND PORTENTS A CHANGE FROM THE TRANQUIL
CONDITIONS WE WILL HAVE BEFORE THEN.
&&

.FIRE WEATHER...STRONG SOUTHWEST WINDS WILL RETURN WEDNESDAY AS A
TROUGH OF LOW PRESSURE MOVES INTO THE WEST COAST. FUELS ARE FORECAST
TO BE VERY DRY...AND RELATIVE HUMIDITY WILL BE NEAR OR BELOW 15
PERCENT IN THE AFTERNOON. THE FIRE WEATHER WATCH FOR NORTHWEST
ARIZONA AND MUCH OF SOUTHERN NEVADA HAS BEEN UPGRADED TO A RED FLAG
WARNING.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM NOON TO 8 PM PDT WEDNESDAY FOR NVZ461>466.
AZ...RED FLAG WARNING FROM NOON TO 8 PM MST WEDNESDAY FOR AZZ101-102.
CA...RED FLAG WARNING FROM NOON TO 8 PM PDT WEDNESDAY FOR CAZ229.
&&

MORGAN/JACQUES

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Sep 7, 2:12 AM PDT, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
212 AM PDT TUE SEP 7 2010

AZZ001>003-036-CAZ527-NVZ015>022-080700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
212 AM PDT TUE SEP 7 2010 /212 AM MST TUE SEP 7 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT LIKELY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WINDS AND LOW HUMIDITY ARE EXPECTED ON WEDNESDAY...AND A
RED FLAG WARNING IS IN EFFECT FOR CRITICAL FIRE WEATHER
CONDITIONS. HAZARDOUS WEATHER IS NOT LIKELY THURSDAY THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

CAZ519>526-NVZ014-080700-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
ESMERALDA AND CENTRAL NYE COUNTY-
212 AM PDT TUE SEP 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

MORGAN

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 2:08 AM PDTRed Flag WarningVEFClark, Esmeralda, Lincoln, Nye42 hr

Nearby

Wind Advisories in Nevada, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.